The Boxdot Conjecture and the Generalized McKinsey Axiom

  • Christopher Steinsvold

Abstract

The Boxdot Conjecture is shown to hold for a novel class of modal systems. Each system in this class is K plus an instance of a natural generalization of the McKinsey axiom. [Note from the editors: This paper was accepted for publication in 2011. It should have been published in 2014. The lateness of the appearance of the article is due entirely to an editorial oversight.]

Published
2018-07-16
How to Cite
STEINSVOLD, Christopher. The Boxdot Conjecture and the Generalized McKinsey Axiom. The Australasian Journal of Logic, [S.l.], v. 15, n. 3, p. 630-641, july 2018. ISSN 1448-5052. Available at: <https://ojs.victoria.ac.nz/ajl/article/view/4891>. Date accessed: 18 july 2019. doi: https://doi.org/10.26686/ajl.v15i3.4891.